# SDR VNAA0001004

- Difficulty date: January 5, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457PS
- Make and model: Dorner DO328100
- Aircraft serial: 3048
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part number: 311888803
- Condition: Failed
- Location: Lt Engine
- Part time: 10,816 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A ELECTRONIC ENGINE CONTROL UNIT FAIL CAS MESSAGE.  THE CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE CONTROL HAD THE CREW RESET THE CIRCUIT BREAKERS AND PERFORMED MAXIMUM POWER CHECKS WHICH CHECKED GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE AND DEPARTED WITHOUT ANY FURTHER INCIDENTS.
